Robust adaptive control of non-holonomic mobile robots with uncertain constraints
by Ryuji Michino; Ikuro Mizumoto
International Journal of Advanced Mechatronic Systems (IJAMECHS), Vol. 5, No. 5, 2013

Abstract: In this paper, a robust adaptive controller design method for non-holonomic mobile robots with the state depended uncertainties in the non-holonomic constraints is proposed. The considered uncertainties are Lipschitz. The designed robust adaptive controller is rather a simple structure, since it has only one adaptive adjusting term which is a feedback gain designed based on high gain technique. Further, the controller achieves not only the stability of the controlled system but also convergence to a small region around origin by increasing the design parameters.

Online publication date: Sat, 12-Jul-2014

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Advanced Mechatronic Systems (IJAMECHS):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email